Magali E. Zuanon
Magali E. Zuanon
Adresse e-mail validée de unibs.it
Titre
Citée par
Citée par
Année
Richter–Peleg multi-utility representations of preorders
JCR Alcantud, G Bosi, M Zuanon
Theory and Decision 80 (3), 443-450, 2016
162016
Maximal elements of quasi upper semicontinuous preorders on compact spaces
G Bosi, ME Zuanon
Economic Theory Bulletin 5 (1), 109-117, 2017
92017
Isotonies on ordered cones through the concept of a decreasing scale
G Bosi, MJ Campión, JC Candeal, E Induráin, ME Zuanon
Mathematical Social Sciences 54 (2), 115-127, 2007
92007
Numerical isotonies of preordered semigroups through the concept of a scale.
G Bosi, MJ Campión, JC Candeal, E Induráin, ME Zuanon
Mathematica Pannonica 16 (1), 65-77, 2005
82005
Partial representations of orderings
G Bosi, A Estevan, M Zuanon
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2018
72018
Upper semicontinuous representations of interval orders
G Bosi, M Zuanon
Mathematical Social Sciences 68, 60-63, 2014
72014
Continuous representability of homothetic preorders by means of sublinear order-preserving functions
G Bosi, ME Zuanon
Mathematical Social Sciences 45 (3), 333-341, 2003
72003
Existence of order-preserving functions for nontotal fuzzy preference relations under decisiveness
P Bevilacqua, G Bosi, M Zuanon
Axioms 6 (4), 29, 2017
52017
Representations of an interval order by means of two upper semicontinuous functions
B Gianni, ME Zuanon
International Mathematical Forum 6 (42), 2067-2071, 2011
52011
Semicontinuous representability of interval orders on a metrizable topological space
G Bosi, ME Zuanon
Int. J. Contemp. Math. Sci 2 (17-20), 853-858, 2007
52007
Conditions for the upper semicontinuous representability of preferences with nontransitive indifference
G Bosi, M Zuanon
Theoretical Economics Letters 2014, 2014
42014
Existence of maximal elements of semicontinuous preorders
G Bosi, M Zuanon
Int. J. Math. Anal 7, 1005-1010, 2013
42013
A selection of maximal elements under non-transitive indifferences
JCR Alcantud, G Bosi, M Zuanon
Journal of Mathematical Psychology 54 (6), 481-484, 2010
42010
Maximal elements of preorders from maximization of transfer upper continuous weak utilities on a compact space
P Bevilacqua, G Bosi, M Zuanon
Far East J. Math. Sci 103, 213-221, 2018
32018
Continuous multi-utility for extremely continuous preorders
G Bosi, M Zuanon
International Journal of Contemporary Mathematical Sciences 4, 439-445, 2009
32009
Mathematical utility theory and the representability of demand by continuous homogeneous functions
JCR Alcantud, G Bosi, CR Palmero, ME Zuanon
Portuguese Economic Journal 5 (3), 195-205, 2006
32006
Existence of price functionals with bid-ask spreads on the space of all integrable contingent claims
G Bosi, M Zuanon
Université Paris IX Dauphine, 2001
32001
Representation of preference orderings on totally ordered semigroups
E Allevi, ME Zuanon
Pure Mathematics and Applications 11 (1), 13-21, 2000
32000
Homogeneous and continuous order-preserving functions for noncomplete preorders
G Bosi, ME Zuanon
Rendiconti per gli Studi Economici Quantitativi, 16-24, 2000
32000
Upper Semicontinuous Representability of Maximal Elements for Non total Preorders on Compact Spaces
P Bevilacqua, G Bosi, M Zuanon
22018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20